MAUDE Adverse Event Report: MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3889-28
Medical Device Problem Codes Break (1069); Failure to Deliver Energy (1211)
Health Effect - Clinical Codes Therapeutic Effects, Unexpected (2099); No Known Impact Or Consequence To Patient (2692)
Date of Event 05/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from the manufacturer¿s representative regarding a patient with an implantable neurostimulator (ins).It was reported that during the implant procedure, the patient felt nothing on the lead during testing and the lead looked like it was damaged.There were no environmental, external, or patient factors that may have led or contributed to the issue.This lead was not used and a new lead was used with the issue bring resolved.No patient symptoms were reported.The patient status was noted as ¿alive ¿ no injury¿.There were no further complications reported or anticipated.
 
Additional Manufacturer Narrative
Analysis of the lead model 3889-28 lot # va1gwld showed no anomalies.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Correction: the event should include both adverse event and product problem.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6658350
Report Number2649622-2017-07578
Device Sequence Number1967814
Product Code EZW
UDI-Device Identifier00643169651111
UDI-Public00643169651111
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2021
Device Model Number3889-28
Device Catalogue Number3889-28
Device Lot NumberVA1GWLD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2017
Initial Date Received by Manufacturer 05/26/2017
Supplement Date Received by Manufacturer07/12/2017
07/12/2017
07/12/2017
Initial Report FDA Received Date06/21/2017
Supplement Report FDA Received Date07/26/2017
08/01/2017
10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR